# SDR USAA2013032500043

- Difficulty date: February 27, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOOR LOWER SILL BETWEEN FR66 TO FR68, S23R, Y1450.  REPLACED R2 DOOR LOWER SILL BETWEEN FR66 TO FR68, S23R, Y1450 IAW A321 SRM 51-72-11, AIRBUS DRAWING D53480505 & EA 503927.
